# SDR TRAX200701284

- Difficulty date: August 31, 2007
- Submitted: September 6, 2007
- Operation: Air carrier
- Aircraft: N637AS
- Make and model: Aerosp ATR72
- Aircraft serial: 383
- Aircraft time: 30,919 hours, 35,004 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLOORBEAM AT FR 38 CORROSION FOUND.   REPAIR ACCOMPLISHED IN ACCORDANCE WITH SRM 53-00-00 FIG 450.
